This morning I noticed that my face was swollen on both sides of the cheekbones. Mildly a Zirtek and a 16 mg Medrol in the afternoon. It has not entirely receded. I feel numbness and burning sensation. The color of the skin has not changed. Yesterday I took Algofren 400.
Welcome to icliniq.com.
Thanks for your reply.
No, I have none of them. I did not eat any seafood last night. Also, I did not have an allergy to Algofren. Yesterday I ate some nuts at night. But I did not have any allergy to them. What can I do?
Welcome back to icliniq.com.
I would suggest taking Diphenhydramine (I do not know which country you are located to give you the compound) and take Medrol (Methylprednisolone) 8 mg half a tablet for three more days. You would have to get patch testing to figure out what you are allergic to. Also, keep an eye for a rash; if you develop a rash, please contact a doctor with a picture. We have to keep an eye for shingles as well. The steroids should help with both allergy, and in case it is leading towards shingles. Let me know if any further questions.
Was this answer helpful?|
.. you have described could be migraines. I would need to know answer of few questions which would help me in getting to the right diagnosis. Any history of headache (HA) in your wife's family or your children? How does the headache feel - throbbin... Read fullAre there chances of developing chickenpox after shingles?
Hello doctor, Are there chances of developing chickenpox after shingles ... Chickenpox and shingles are caused due to the same virus ... Read fullWhy is there severe toothache with swollen face even after taking antibiotic?
.. gone through your question and I can understand your concern. I think you are having an acute periapical infection with involvement of buccal and mandibular space infection. If the swelling is increasing and there is burning pain you may need anot... Read full
Ask your health query to a doctor online?Ask an Internal Medicine Physician Now